Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 141, NWS Jacksonville, FL

July 1, 20124 counties in Georgia; Baker County, Duval County, Nassau County, Florida

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 1, 2012, 10:59 PM EDT for 4 counties in Georgia; Baker County, Duval County, Nassau County, Florida. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 10:59 PM EDT (02:59 UTC)
Expired
Jul 1, 2012, 11:45 PM EDT
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Baker County, FL, Duval County, FL, Nassau County, FL, Camden County, GA, Charlton County, GA, Glynn County, GA, Ware County, GA

The radar

The Jacksonville radar (KJAX), 36 km from the middle of the area, began a volume at 02:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 11:10 PM EDTTSTM WND DMGSt. Marys, GACAMDEN COUNTY 911 DISPATCH REPORTS AT LEAST 8-10 TREES DOWN THROUGHOUT THE COUNTY...ALONG WITH 4-5 BLOWN TRANSFORMERS. POWER IS CURRENTLY OUT IN DOWNTOWN ST. MARYS.TIME OF DAMAGE BASED ON RADAR DATA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 3.0 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4879 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -36 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4879 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
-36 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

425 
WUUS52 KJAX 020259
SVRJAX
FLC003-031-089-GAC039-049-127-299-020345-
/O.NEW.KJAX.SV.W.0141.120702T0259Z-120702T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1059 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN WARE COUNTY IN SOUTHEAST GEORGIA
  NORTHERN BAKER COUNTY IN NORTHEAST FLORIDA
  CHARLTON COUNTY IN SOUTHEAST GEORGIA
  CAMDEN COUNTY IN SOUTHEAST GEORGIA
  NORTHERN DUVAL COUNTY IN NORTHEAST FLORIDA
  NASSAU COUNTY IN NORTHEAST FLORIDA
  SOUTHERN GLYNN COUNTY IN SOUTHEAST GEORGIA

* UNTIL 1145 PM EDT

* AT 1058 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING   
DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED  
ALONG AND BEHIND A LINE EXTENDING FROM STEVEN FOSTER STATE PARK TO 7 
MILES EAST OF RACE POND TO JEKYLL ISLAND...OR ALONG A LINE EXTENDING 
FROM STEVEN FOSTER STATE PARK TO 10 MILES NORTH OF FOLKSTON TO 
JEKYLL ISLAND...AND MOVING SOUTH AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WOODBINE...STEVEN FOSTER STATE PARK...HIGH POINT...HOMELAND...
  FOLKSTON...KINGS FERRY...KINGSLAND...KINGS BAY BASE...DUNGENESS...
  HILLIARD...ST. MARYS...FERNANDINA BEACH...YULEE...ST. GEORGE...
  TAYLOR...AMELIA CITY...CALLAHAN...RATLIFF...TALBOT ISLAND...
  OCEANWAY...LITTLE TALBOT ISLAND...BRYCEVILLE AND JACKSONVILLE
  INTERNATIONAL AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3032 8238 3091 8243 3101 8212 3101 8208
      3104 8203 3108 8140 3100 8140 3101 8145
      3098 8147 3096 8144 3098 8142 3098 8140
      3090 8140 3077 8145 3070 8142 3051 8144
      3049 8141 3040 8140
TIME...MOT...LOC 0258Z 345DEG 38KT 3084 8238 3095 8200
          3098 8148

$$

TRABERT
3 follow-up statements
705 
WWUS52 KJAX 020313
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1113 PM EDT SUN JUL 1 2012

FLC031-020323-
/O.CAN.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
DUVAL FL-
1113 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DUVAL COUNTY IS
CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3090 8140 3077 8145 3070 8142 3051 8144
      3056 8151 3052 8154 3059 8162 3056 8166
      3057 8170 3053 8176 3036 8196 3032 8238
      3085 8242 3100 8198 3108 8140 3100 8140
      3101 8145 3098 8147 3096 8144 3098 8140
TIME...MOT...LOC 0313Z 345DEG 38KT 3074 8234 3080 8195
          3083 8143

$$

FLC003-089-GAC039-049-127-299-020345-
/O.CON.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
WARE GA-BAKER FL-CHARLTON GA-CAMDEN GA-NASSAU FL-GLYNN GA-
1113 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR EXTREME SOUTHERN GLYNN...NASSAU...CAMDEN...CHARLTON...NORTHERN
BAKER AND SOUTHEASTERN WARE COUNTIES...

AT 1113 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM STEVEN FOSTER STATE PARK TO FOLKSTON TO CUMBERLAND
ISLAND...OR ALONG A LINE EXTENDING FROM STEVEN FOSTER STATE PARK TO
FOLKSTON TO HIGH POINT...MOVING SOUTH AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KINGS
FERRY...KINGSLAND...KINGS BAY BASE...DUNGENESS...HILLIARD...ST.
MARYS...FERNANDINA BEACH...YULEE...AMELIA CITY...CALLAHAN...ST.
GEORGE...RATLIFF...TAYLOR AND BRYCEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3090 8140 3077 8145 3070 8142 3051 8144
      3056 8151 3052 8154 3059 8162 3056 8166
      3057 8170 3053 8176 3036 8196 3032 8238
      3085 8242 3100 8198 3108 8140 3100 8140
      3101 8145 3098 8147 3096 8144 3098 8140
TIME...MOT...LOC 0313Z 345DEG 38KT 3074 8234 3080 8195
          3083 8143

$$



TRABERT
123 
WWUS52 KJAX 020321
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1121 PM EDT SUN JUL 1 2012

GAC127-020331-
/O.CAN.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
GLYNN GA-
1121 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHERN GLYNN COUNTY
IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3077 8145 3072 8144 3070 8142 3051 8144
      3056 8151 3052 8154 3059 8162 3056 8166
      3057 8170 3054 8177 3036 8196 3032 8238
      3085 8242 3092 8140
TIME...MOT...LOC 0321Z 345DEG 38KT 3066 8231 3072 8192
          3075 8140

$$

FLC003-089-GAC039-049-299-020345-
/O.CON.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
WARE GA-BAKER FL-CHARLTON GA-CAMDEN GA-NASSAU FL-
1121 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR NASSAU...SOUTHERN CAMDEN...SOUTHERN CHARLTON...NORTHERN BAKER AND
SOUTHEASTERN WARE COUNTIES...

AT 1121 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF STEVEN FOSTER
STATE PARK TO HILLIARD TO DUNGENESS...MOVING SOUTH AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HILLIARD...ST. MARYS...FERNANDINA BEACH...YULEE...AMELIA CITY...
CALLAHAN...ST. GEORGE...TAYLOR...RATLIFF AND BRYCEVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3077 8145 3072 8144 3070 8142 3051 8144
      3056 8151 3052 8154 3059 8162 3056 8166
      3057 8170 3054 8177 3036 8196 3032 8238
      3085 8242 3092 8140
TIME...MOT...LOC 0321Z 345DEG 38KT 3066 8231 3072 8192
          3075 8140

$$

TRABERT
137 
WWUS52 KJAX 020344
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1144 PM EDT SUN JUL 1 2012

FLC003-089-GAC039-049-299-020354-
/O.EXP.KJAX.SV.W.0141.000000T0000Z-120702T0345Z/
WARE GA-BAKER FL-CHARLTON GA-CAMDEN GA-NASSAU FL-
1144 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR NASSAU...SOUTHERN CAMDEN...
SOUTHERN CHARLTON...NORTHERN BAKER AND SOUTHEASTERN WARE COUNTIES
WILL EXPIRE AT 1145 PM EDT...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

LAT...LON 3077 8145 3072 8144 3070 8142 3051 8144
      3056 8151 3052 8154 3059 8162 3056 8166
      3057 8170 3054 8177 3036 8196 3032 8238
      3085 8242 3092 8140
TIME...MOT...LOC 0344Z 345DEG 38KT 3043 8224 3049 8185
          3051 8133

$$

TRABERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 8:01 PM EDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jul 1, 8:01 PM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
801 PM EDT SUN JUL 1 2012

.UPDATE...THUNDERSTORMS OVER CENTRAL GA ARE DROPPING SOUTH INTO SE
GA THIS EVENING. STRONG GUSTY WINDS AND FREQUENT LIGHTNING WILL
OCCUR OVER ALTAMAHA RIVER AREA BEFORE WEAKENING OCCURS. WILL UP
POPS OVER SE GA THIS EVENING. ANTOHER EXCESSIVE HEAT WATCH IN
EFFECT FOR SE GA MONDAY.

&&

.AVIATION...MOSTLY VFR THROUGH MONDAY. HAVE VCTS AT SSI FOR THIS
EVENING AS CONVECTION MAY COME CLOSE.

&&

.MARINE...SW WINDS NEAR 15 KNOTS WITH SEAS 2 TO 3 FEET TO
CONTINUE.

RIP CURRENTS: LOW RISK

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  76  97  76  96 /  20  20  20  20
SSI  80  91  78  96 /  20  20  20  20
JAX  75  97  75  96 /  10  20  10  10
SGJ  75  94  75  93 /  10  10  10  10
GNV  72  93  72  93 /  10  10  10  10
OCF  72  94  72  93 /  10  10  10  20

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.

GA...EXCESSIVE HEAT WATCH FROM MONDAY AFTERNOON THROUGH MONDAY
     EVENING FOR APPLING-ATKINSON-BACON-BRANTLEY-COASTAL GLYNN-
     COFFEE-INLAND GLYNN-JEFF DAVIS-PIERCE-WAYNE.

AM...NONE.

&&

ZIBURA/NELSON
Hazardous weather outlook, Jul 1, 8:05 PM EDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
805 PM EDT SUN JUL 1 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-030015-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
805 PM EDT SUN JUL 1 2012

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

...SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT FOR SOUTHEAST
GEORGIA...

...RIVER FLOOD WARNINGS FOR THE ST. MARYS RIVER...SUWANNEE RIVER AND
SANTA FE RIVER...

...EXCESSIVE HEAT WATCH FOR NORTHERN PORTIONS OF SOUTHEAST GEORGIA
MONDAY AFTERNOON...

...HOT AND HUMID CONDITIONS CONTINUE THROUGH EARLY IN THE WEEK...

.DAY ONE...TONIGHT...

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHEAST
GEORGIA. A SQUALL LINE OF THUNDERSTORMS WILL MOVE SOUTHWARD INTO
PORTIONS OF SOUTHEAST GEORGIA THIS EVENING. THE PRIMARY THREATS
WITH THIS ACTIVITY WILL BE DAMAGING WIND GUSTS AND EXCESSIVE
LIGHTNING STRIKES.

HISTORIC RIVER FLOODING IS ONGOING ALONG THE ALONG THE ST. MARYS
RIVER IN PORTIONS OF BAKER...NASSAU...CAMDEN...AND CHARLTON COUNTIES.

MAJOR FLOODING IS CURRENTLY ONGOING ALONG THE SUWANNEE RIVER IN
PORTIONS OF COLUMBIA AND HAMILTON COUNTIES.

MAJOR FLOODING IS FORECAST ALONG THE SANTA FE RIVERS IN PORTIONS OF
ALACHUA...BRADFORD...COLUMBIA...GILCHRIST...SUWANNEE...AND UNION
COUNTIES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

HOT AND HUMID CONDITIONS WITH HIGH TEMPERATURES REACHING 95 TO 100
DEGREES WILL CONTINUE MONDAY. HEAT INDICES WILL APPROACH THE 108
TO 115 DEGREE RANGE. AN EXCESSIVE HEAT WATCH IS IN EFFECT MONDAY
AFTERNOON FOR NORTHERN PORTIONS OF SOUTHEAST GEORGIA. HEAT
ADVISORIES MAY BE REQUIRED FOR OTHER LOCATIONS.

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS
WILL BE POSSIBLE THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, Jul 1, 8:34 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
834 PM EDT SUN JUL 1 2012

GAZ132>135-020115-
APPLING-BACON-COFFEE-JEFF DAVIS-
834 PM EDT SUN JUL 1 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR JEFF DAVIS...
NORTHERN APPLING...EXTREME NORTHERN BACON AND NORTHERN COFFEE
COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 915 PM
EDT...

AT 833 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 27 MILES NORTHWEST
OF PRIDGEN TO 29 MILES NORTHEAST OF PINE GROVE...MOVING SOUTH AT 20
MPH. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3176 8299 3178 8286 3195 8257 3193 8235
      3188 8212 3171 8217 3164 8299
TIME...MOT...LOC 0033Z 221DEG 10KT 3205 8313 3218 8221

ZIBURA
Local storm report, Jul 1, 9:20 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
920 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     TSTM WND DMG     HAZLEHURST              31.87N 82.60W
07/01/2012                   JEFF DAVIS         GA   911 CALL CENTER

            JEFF DAVIS COUNTY 911 DISPATCH REPORTS NUMEROUS TREES
            DOWN IN THE VICINITY OF HAZELHURST. TIME OF DAMAGE
            ESTIMATED FROM RADAR.

&&

NELSON
Local storm report, Jul 1, 9:51 PM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
951 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 PM     TSTM WND DMG     4 SW BAXLEY             31.73N 82.41W
07/01/2012                   APPLING            GA   911 CALL CENTER

            APPLING COUNTY 911 DISPATCH REPORTS A POWER LINE DOWN
            NEAR THE COUNTY FARM PLANT OUTSIDE OF BAXLEY. TIME OF
            DAMAGE APPROXIMATED BY RADAR.

0920 PM     TSTM WND DMG     1 ESE BAXLEY            31.76N 82.33W
07/01/2012                   APPLING            GA   911 CALL CENTER

            APPLING COUNTY 911 DISPATCH REPORTS A TREE DOWN ACROSS
            MARTIN LUTHER KING DRIVE IN BAXLEY. TIME OF DAMAGE
            APPROXIMATED BY RADAR.

&&

NELSON
Local storm report, Jul 1, 9:56 PM EDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
956 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     TSTM WND DMG     5 NNW PRIDGEN           31.76N 82.97W
07/01/2012                   COFFEE             GA   EMERGENCY MNGR

            COFFEE COUNTY EMERGENCY MANAGEMENT REPORTS TREES DOWN ON
            THE INTERSECTION OF US HIGHWAY 441 AND MCRAE HIGHWAY.

&&

NELSON
Local storm report, Jul 1, 10:49 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1049 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     LIGHTNING        ENE NICHOLLS            31.52N 82.63W
07/01/2012                   COFFEE             GA   EMERGENCY MNGR

            *** 1 INJ *** COFFEE COUNTY EMERGENCY MANAGEMENT REPORTS
            A CITIZEN HAS BEEN STRUCK BY LIGHTNING AND HAS BEEN
            INJURED IN THE TOWN OF NICHOLLS.

&&

BNELSON
Local storm report, Jul 1, 10:56 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1056 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     TSTM WND DMG     NAHUNTA                 31.21N 81.98W
07/01/2012                   BRANTLEY           GA   911 CALL CENTER

            THE CALL CENTER REPORTED TREES AND POWERLINES DOWN. THE
            TIME GIVEN WAS BASED ON RADAR.

&&

PP

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:34 PM EDTSpecial Weather StatementJAXAppling, Jeff Davis41 min
Jul 1, 8:47 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis43 min
Jul 1, 9:30 PM EDTSevere Thunderstorm WarningJAXAppling, Bacon, Coffee, Jeff Davis, Wayne45 min
Jul 1, 9:52 PM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Brantley, Coffee, Pierce and 2 more38 min
Jul 1, 10:23 PM EDTSevere Thunderstorm WarningJAXBrantley, Camden, Glynn, Wayne52 min
Jul 1, 10:36 PM EDTSevere Thunderstorm WarningJAXAtkinson, Clinch, Ware39 min
Jul 1, 10:43 PM EDTSevere Thunderstorm WarningJAXAppling, Brantley, Charlton, Pierce, Ware, Wayne28 min
Jul 1, 11:02 PM EDTSpecial Weather StatementJAXClinch, Echols58 min
Jul 1, 11:17 PM EDTSpecial Weather StatementJAXCamden, Glynn28 min
Jul 2, 3:57 AM EDTExcessive Heat WarningJAXAppling, Atkinson, Bacon, Brantley, Clinch, Coffee and 5 more10 hr
Jul 2, 3:57 AM EDTHeat AdvisoryJAXCamden10 hr
Jul 1, 10:19 PM EDTSpecial Marine WarningJAX86 min
Jul 1, 11:19 PM EDTSpecial Marine WarningJAX116 min
Jul 1, 11:43 PM EDTSpecial Weather StatementJAXBaker, Duval, Nassau32 min
Jul 2, 12:09 AM EDTSpecial Weather StatementJAXBaker, Bradford, Clay, Duval, Saint Johns, Union66 min
Jul 2, 12:17 AM EDTSpecial Weather StatementJAXColumbia, Suwannee58 min
Jul 2, 1:08 AM EDTSpecial Marine WarningJAX2 hr
Jul 2, 1:10 AM EDTSpecial Weather StatementJAXAlachua, Gilchrist50 min
Jul 2, 2:33 PM EDTSpecial Weather StatementJAXMarion42 min
Jul 2, 4:21 PM EDTSpecial Weather StatementJAXMarion24 min
Jul 2, 4:54 PM EDTSpecial Weather StatementJAXMarion51 min
Jul 2, 5:02 PM EDTSevere Thunderstorm WarningJAXMarion, Putnam43 min
Jul 2, 5:22 PM EDTSpecial Weather StatementJAXFlagler53 min
Jul 2, 5:35 PM EDTSevere Thunderstorm WarningJAXFlagler, Putnam40 min
Jul 2, 5:38 PM EDTSpecial Weather StatementJAXPutnam52 min
Jul 2, 5:50 PM EDTSpecial Weather StatementJAXAlachua40 min
Jul 2, 6:05 PM EDTSevere Thunderstorm WarningJAXPutnam40 min
Jul 2, 6:15 PM EDTSpecial Weather StatementJAXClay45 min
Jul 2, 6:22 PM EDTSpecial Weather StatementJAXMarion53 min
Jul 2, 6:39 PM EDTSevere Thunderstorm WarningJAXMarion29 min
Jul 2, 6:45 PM EDTAreal Flood AdvisoryJAXMarion60 min
Jul 2, 6:48 PM EDTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam42 min
Jul 2, 6:56 PM EDTSpecial Weather StatementJAXMarion49 min
Jul 2, 7:10 PM EDTAreal Flood AdvisoryJAXClay, Putnam65 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.